RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fedorovskiy Konstantin Yurievich

Total publications: 23
Scientific articles: 23
in MathSciNet: 21
in zbMATH: 17
in Web of Science: 16
in Scopus: 15
Cited articles: 14
Citations in Math-Net.Ru: 102
Citations in MathSciNet (by Sep 2017): 65
Citations in Web of Science: 66
Citations in Scopus: 53
Presentations: 18

Number of views:
This page:2578
Abstract pages:3495
Full texts:519
References:471
Fedorovskiy Konstantin Yurievich
Associate professor
Doctor of physico-mathematical sciences (2014)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 4.01.1973
E-mail: ,
UDC: 517.538.5, 517.542, 517.547.5, 517.548.9, 517.956.2, 517.5, 517.53
MSC: 30C25, 30D40, 30D60, 30E10, 30E25, 31A30, 31A35, 35J45, 35J55

Subject:

Complex Analysis and Approximation Theory:
theory of polyanalytic functions, problems of approximability of functions by solutions of elliptic equations, theory of conformal mappings, and theory of model spaces.

   
Main publications:
  1. K. Yu. Fedorovskiy, “Uniform $n$-analytic polynomial approximations of functions on rectifiable contours in $\mathbb C$”, Math. Notes, 59:4 (1996), 435–439  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  2. P. V. Paramonov, K. Yu. Fedorovskiy, “Uniform and $C^1$-approximability of functions on compact subsets of $\mathbb R^2$ by solutions of second-order elliptic equations”, Sb. Math., 190:2 (1999), 285–307  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  3. J. J. Carmona, P. V. Paramonov, K. Yu. Fedorovskiy, “On uniform approximation by polyanalytic polynomials and the Dirichlet problem for bianalytic functions”, Sb. Math., 193:10 (2002), 1469–1492  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  4. J. J. Carmona, K. Yu. Fedorovskiy, “Conformal maps and uniform approximation by polyanalytic functions”, Selected topics in complex analysis, Oper. Theory Adv. Appl., 158, Birkhäuser, Basel, 2005, 109–130  crossref  mathscinet  zmath
  5. K. Yu. Fedorovskiy, “On Some Properties and Examples of Nevanlinna Domains”, Proc. Steklov Inst. Math., 253 (2006), 186–194  mathnet  crossref  mathscinet  elib  scopus
  6. A. D. Baranov, K. Yu. Fedorovskiy, “Boundary regularity of Nevanlinna domains and univalent functions in model subspaces”, Sb. Math., 202:12 (2011), 1723–1740  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
  7. K. Yu. Fedorovskiy, “$C^m$-approximation by polyanalytic polynomials on compact subsets of the complex plane”, Complex Anal. Oper. Theory, 5:3 (2011), 671–681  crossref  mathscinet  zmath  isi  elib  scopus
  8. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
  9. A. D. Baranov, J. J. Carmona, K. Yu. Fedorovskiy, “Density of certain polynomial modules”, J. Approx. Theory, 206 (2016), 1–16  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person8649
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=618679
http://orcid.org/0000-0003-3313-6193
http://www.researcherid.com/rid/F-2193-2014
http://www.scopus.com/authid/detail.url?authorId=7801498472

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |


1. K. Yu. Fedorovskiy, “Uniform $n$-analytic polynomial approximations of functions on rectifiable contours in $\mathbb C$”, Math. Notes, 59:4 (1996), 435–439  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)  scopus (cited: 11)
2. J. J. Carmona, P. V. Paramonov, K. Yu. Fedorovskiy, “On uniform approximation by polyanalytic polynomials and the Dirichlet problem for bianalytic functions”, Sb. Math., 193:10 (2002), 1469–1492  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 17)  elib (cited: 17)  scopus (cited: 13)
3. P. V. Paramonov, K. Yu. Fedorovskiy, “Uniform and $C^1$-approximability of functions on compact subsets of $\mathbb R^2$ by solutions of second-order elliptic equations”, Sb. Math., 190:2 (1999), 285–307  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 5)
4. K. Yu. Fedorovskiy, “On Some Properties and Examples of Nevanlinna Domains”, Proc. Steklov Inst. Math., 253 (2006), 186–194  mathnet  crossref  mathscinet  elib (cited: 8)  scopus (cited: 8)
5. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 6)
6. A. D. Baranov, K. Yu. Fedorovskiy, “Boundary regularity of Nevanlinna domains and univalent functions in model subspaces”, Sb. Math., 202:12 (2011), 1723–1740  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
7. J. J. Carmona, K. Yu. Fedorovskiy, “Conformal maps and uniform approximation by polyanalytic functions”, Selected topics in complex analysis, Oper. Theory Adv. Appl., 158, Birkhäuser, Basel, 2005, 109–130  crossref  mathscinet (cited: 8)  zmath
8. J. J. Carmona, K. Yu. Fedorovskiy, “On the Dependence of Uniform Polyanalytic Polynomial Approximations on the Order of Polyanalyticity”, Math. Notes, 83:1 (2008), 31–36  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
9. K. Yu. Fedorovskiy, “Approximation and Boundary Properties of Polyanalytic Functions”, Proc. Steklov Inst. Math., 235 (2001), 251–260  mathnet  mathscinet  zmath
10. Proc. Steklov Inst. Math., 279 (2012), 215–229  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib
11. K. Yu. Fedorovskiy, “$C^m$-approximation by polyanalytic polynomials on compact subsets of the complex plane”, Complex Anal. Oper. Theory, 5:3 (2011), 671–681  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 2)
12. A. D. Baranov, J. J. Carmona, K. Yu. Fedorovskiy, “Density of certain polynomial modules”, J. Approx. Theory, 206 (2016), 1–16  crossref  mathscinet (cited: 1)  zmath  isi  scopus
13. K. Yu. Fedorovskiy, “Nevanlinna domains in problems of polyanalytic polynomial approximation”, Analysis and mathematical physics, Trends Math., Birkhäuser, Basel, 2009, 131–142  mathscinet (cited: 1)  zmath  isi (cited: 1)  scopus (cited: 1)
14. K. Yu. Fedorovski, “On uniform approximations by polyanalytic polynomials on compact subsets of the plane”, XII-th Conference on Analytic Functions (Lublin, 1998), Ann. Univ. Mariae Curie-Skłodowska Sect. A, 53 (1999), 27–39  mathscinet (cited: 1)  zmath
15. K. Yu. Fedorovskiy, “On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains”, Sb. Math., 207:1 (2016), 140–154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
16. E. V. Borovik, K. Yu. Fedorovskiy, “On the Relationship Between Nevanlinna and Quadrature Domains”, Math. Notes, 99:3 (2016), 460–464  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
17. K. Yu. Fedorovskiy, “Carathéodory domains and Rudin's converse of the maximum modulus principle”, Sb. Math., 206:1 (2015), 161–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
18. P. V. Paramonov, K. Yu. Fedorovskii, “Dokazatelstvo Kh. Tverberga teoremy o zamknutoi zhordanovoi krivoi”, Algebra i analiz, 27:5 (2015), 207–220  mathnet  mathscinet  elib; P. V. Paramonov, K. Yu. Fedorovskiy, “Tverberg's proof of the Jordan closed curve theorem”, St. Petersburg Math. J., 27:5 (2016), 851–860  crossref  mathscinet  isi  scopus
19. K. Yu. Fedorovskii, “O $\mathcal C^m$-priblizhaemosti funktsii polinomialnymi resheniyami ellipticheskikh uravnenii na ploskikh kompaktakh”, Algebra i analiz, 24:4 (2012), 201–219  mathnet  mathscinet  zmath  elib; K. Yu. Fedorovskiy, “On $\mathcal C^m$-approximability of functions by polynomial solutions of elliptic equations on compact plane sets”, St. Petersburg Math. J., 24:4 (2013), 677–689  crossref  mathscinet  zmath  isi  elib  scopus
20. K. Yu. Fedorovskiy, “Uniform and $C^m$-approximation by polyanalytic polynomials”, Complex Analysis and Potential Theory, CRM Proceedings and Lecture Notes, 55, Amer. Math. Soc., Providence, RI, 2012, 323–329  mathscinet  zmath  isi
21. K. Yu. Fedorovskii, “O ravnomernoi approksimatsii funktsii na ploskikh kompaktakh resheniyami odnorodnykh ellipticheskikh uravnenii”, Vestnik MGTU im. N. E. Baumana. Seriya Estestvennye nauki, 2012, no. 3, 3–15  elib
22. K. Yu. Fedorovskiy, “Uniform approximation problems”, Uzbek. Mat. Zh., 2009, no. 1, 33–44  mathscinet
23. A. O. Bagapsh, K. Yu. Fedorovskiy, Complex analysis and its applications, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017 (to appear)  mathnet

Presentations in Math-Net.Ru
1. Model spaces containing univalent functions
K. Yu. Fedorovskiy
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 18, 2017 16:45
2. On quadrature domains
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
October 31, 2016 17:00
3. Approximation problems for polyanalytic functions
K. Yu. Fedorovskiy
Globus Seminar
April 21, 2016 15:40   
4. On Mergelyan's theorem for non-vanishing functions
K. Yu. Fedorovskiy
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
March 30, 2016 16:45
5. Аппроксимативные свойства полианалитических полиномиальных и рациональных модулей
K. Yu. Fedorovskiy
Seminar on Operator Theory and Function Theory
November 16, 2015 17:30
6. Density of polynomial modules of polyanalytic type
K. Yu. Fedorovskiy
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 21, 2015 16:45
7. Аппроксимация полианалитическими функциями: недавние результаты и открытые вопросы
K. Yu. Fedorovskiy
Meetings of the Moscow Mathematical Society
March 24, 2015
8. $L^1$-estimates of derivatives of univalent rational functions and related topics
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
October 20, 2014 18:00
9. Dolzhenko–Spijker lemma and integral estimates of derivatives of univalent rational functions
K. Yu. Fedorovskiy
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 23, 2013 16:45
10. International conference "26th Nordic and 1st European-Nordic Congress of Mathematicians", 10 – 13 June, Lund, Sweden.
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
June 17, 2013
11. Approximation of functions by polynomial solutions of elliptic equations
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
June 3, 2013 18:00
12. Uniform approximation by polynomials of the form $\bar{z}^kp_1(z)+p_0(z)$, $k\geq1$, and taking roots of functions in model spaces
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
February 25, 2013 18:00
13. Аппроксимация полианалитическими многочленами и однолистные функции в модельных пространствах
K. Yu. Fedorovskiy
Seminar on Operator Theory and Function Theory
November 12, 2012 17:30
14. On Schramm–-Loewner evolution
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
October 8, 2012 18:00
15. Quadrature domains
K. Yu. Fedorovskiy
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
April 25, 2012 16:45
16. Caratheodory domains and Caratheodory compact sets
K. Yu. Fedorovskiy
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 26, 2011 16:45
17. The International Conference "Complex Analysis and Potential Theory. A conference in honour of Paul M. Gauthier and Kohur Gowrisankaran", Montreal, June, 20-23, 2011
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
September 12, 2011 18:00
18. Nevanlinna domains and univalent functions in model subspaces
K. Yu. Fedorovskiy
Seminar on Complex Analysis (Gonchar Seminar)
April 18, 2011 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017